# SDR UPS08554188

- Difficulty date: December 13, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380089H
- Part serial: CA0547
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT OUTBOARD AFT FLAP T/E LWR SURFACE INTERIM REPAIR.  REPAIRED FLAP PER B757-5750-31551-A.
